Advertisement

An infinite order periodic entire function which is prime

  • I. N. Baker
  • Chung-Chun Yang
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 599)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Edrei, Meromorphic Functions with Three Radially Distributed Values, Trans. Amer. Math. Soc. 78 (1955), 276–293.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    F. Gross, Factorization of Entire Functions which are Periodic mod g, Indian J. Pure and Applied Math. 2 (1971), 561–571.MathSciNetzbMATHGoogle Scholar
  3. 3.
    M. Ozawa, Factorization of Entire Functions, Tohoku Math. Jour. 27 (1975), 321–336.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    G. Pólya, On an Integral Function of Integral Function, Jour. London Math. Soc. 1 (1926), 12–25.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • I. N. Baker
    • 1
    • 2
  • Chung-Chun Yang
    • 1
    • 2
  1. 1.Department of MathematicsImperial CollegeLondonEngland
  2. 2.Naval Research LaboratoryApplied Mathematics StaffWashington, D.C.

Personalised recommendations